# SDR DALA2022082905784

- Difficulty date: August 26, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N851NW
- Make and model: Airbus A330-223
- Aircraft serial: 0609
- Aircraft time: 71,645 hours, 9,427 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3351 SEAT 2A,4A FAILED INFLATABLE SEAT BELT TEST. CORRECTIVE ACTION: R/R EMA AT LOC 4A. R/R GAS GENERATOR AT LOC 2A. (9233817)
